A remark on newest vertex bisection in any space dimension (bibtex)
by D. Gallistl, M. Schedensack, R. P. Stevenson
Reference:
D. Gallistl, M. Schedensack, R. P. Stevenson:A remark on newest vertex bisection in any space dimension, Comput. Methods Appl. Math., volume 14, no.3, pp.317--320, 2014.
Bibtex Entry:
@ARTICLE{gss2014,
  author = {Gallistl, D. and Schedensack, M. and Stevenson, R. P.},
  title = {A remark on newest vertex bisection in any space dimension},
  journal = {Comput. Methods Appl. Math.},
  year = {2014},
  volume = {14},
  pages = {317--320},
  number = {3},
  doi = {10.1515/cmam-2014-0013},
  fjournal = {Computational Methods in Applied Mathematics}
}
Powered by bibtexbrowser